Couldn't find what you looking for?

TRY OUR SEARCH!

is weight gain one of the side effects of taking clonazapam

Loading...

stll have not read a diffinitive answer to the question- does clonazepam cause weight gain and why.
Reply

Loading...

you probably have not gotten an answer to the question because nobody knew it. i have been prescribed to take clonazepam 1mg each night or as needed for anxiety related insomnia for about 2 years. no i have not always taken it during this time and have needed sometimes more often than others. weight gain has never been listed as a side effect and i have not experienced it myself, however everyone is different and responds differently to medications.

being that clonazepam is typically prescribed for anxiety, and is similar to valium, if someone does experience weight gain from taking the drug it may be from being more relaxed/sleeping more/eating more/being less productive if these are the type of things they experience on the drug.

being that i do not routinely take the medication, know how i respond to it, and when i am in need of it, i can monitor myself better. being that i typically take it when i am anxious and in need of sleep, i would not experience the relaxed laziness that one might experience if take it more or at other times of the day.

hope that helps.
Reply

Loading...

I believe it does. I've been taking it for anxiety for a long time and notice that I often wake at night and go to the kitchen to get something to eat. The result over the long term is weight gain. Has taken me a long time to figure out why I do this but it finally occured to me very recently as I didn't do this prior to taking this medication.
Reply

Loading...

I have been on Clonazapam for a very long time now. I was once taking 4MGS a day. I have gained 40 pounds on it. It makes you exhausted, hungry, and I now have intense muscle aches. This Medication has helped me in a lot of ways, but NOT AT ALL in the maintaining a healthy weight department!!!

Reply

Loading...